WANG Wen-qia. Class of Alternating Group Method of Burgers’ Equation[J]. Applied Mathematics and Mechanics, 2004, 25(2): 213-220.
Citation: WANG Wen-qia. Class of Alternating Group Method of Burgers’ Equation[J]. Applied Mathematics and Mechanics, 2004, 25(2): 213-220.

Class of Alternating Group Method of Burgers’ Equation

  • Received Date: 2001-05-08
  • Rev Recd Date: 2003-06-27
  • Publish Date: 2004-02-15
  • Some new Saul'yev type asymmetric difference schemes for Burgers'equation is given,by the use of the schemes,a kind of alternating group four points method for solving nonlinear Burgers' equation is constructed here.The basic idea of the method is that the grid points on the same time level is divided into a number of groups,the difference equations of each group can be solved independently,hence the method with intrinsic parallelism can be used directly on parallel computer.The method is unconditionally stable by analysis of linearization procedure.The numerical experiments show that the method has good stability and accuracy.
  • loading
  • [1]
    Evans D J,Abdullah A R B.Group explicit methods for parabolic equations[J].Internat J Computer Math,1983,14(1):73—105. doi: 10.1080/00207168308803377
    [2]
    Evans D J.Alternating group explicit method for the diffusion equations[J].Appl Math Modelling,1985,9(3):201—206. doi: 10.1016/0307-904X(85)90008-3
    [3]
    Evans D J,Abdullah A R B.A new explicit method for the diffusion-convection equation[J].Comput Math Appl,1985,11(1/3):145—154. doi: 10.1016/0898-1221(85)90143-9
    [4]
    ZHANG Bao-lin,SU Xiu-min.Alternating block explicit-implicit method for two-dimensional diffusion equation[J].Internat J Computer Math,1991,38(3/4):241—255. doi: 10.1080/00207169108803972
    [5]
    ZHANG Bao-lin,LI Wen-zhi.On alternating segment Crank-Nicolson scheme[J].Parallel Computing,1994,20(8):897—902. doi: 10.1016/0167-8191(94)90123-6
    [6]
    Evans D J,Sahimi M S.The numerical solution of Burgers' equations by the alternating group explicit(AGE) method[J].Internat J Computer Math,1989,29(1):39—64. doi: 10.1080/00207168908803747
    [7]
    Evans D J,Abdullah A R B.The group explicit method for the Burgers' equations[J].Computing,1984,32(3):239—252. doi: 10.1007/BF02243575
    [8]
    陈金甫,张宝琳,徐涛.二维Burgers方程的AGE方法与并行计算[J].计算物理,1998,15(2):225—233.
    [9]
    金承日,刘家琦.Burgers方程的交替分组显示迭代方法[J].计算物理,1998,15(5):607—613.
    [10]
    王子丁,陆金甫,肖世江.Burgers方程的一个分组显式格式[J].计算物理,1993,10(4):479—487.
    [11]
    Kellogg R B.An alternating direction method for operator equations[J].J Soc Indust Appl Math(SIAM),1964,12(4):848—854. doi: 10.1137/0112072
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2800) PDF downloads(648) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return